# SDR DALA14009731503

- Difficulty date: February 6, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 98,562 hours, 19,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT DOOR CUTOUT EMERGENCY EXIT SIGN FOUND DAMAGED.   REPLACED.  SYSTEM OPS NORMAL.
